Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 1, Issue 1, Pages 59-75
http://dx.doi.org/10.1155/S1024123X9500007X

A unified approach to fixed-order controller design via linear matrix inequalities

Space Systems Control Laboratory, Purdue University, West Lafayette 47907-1293, IN, USA

Received 25 April 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. Iwasaki and R. E. Skelton, “A unified approach to fixed-order controller design via linear matrix inequalities,” Mathematical Problems in Engineering, vol. 1, no. 1, pp. 59-75, 1995. https://doi.org/10.1155/S1024123X9500007X.